# SDR AU000847

- Difficulty date: September 13, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C404
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: 05233091
- Condition: Corroded
- Location: Wing, Fuselage A
- Part time: 12,154 cycles
- Component: Wing, Fuselage A, 0523309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING FORWARD ATTACHMENT FITTING ANGLES CONTAINED INTERGRANNULAR CORROSION.  (X)
